Journal of Graph Theory

Cover image for Journal of Graph Theory

July 2004

Volume 46, Issue 3

Pages 145–240

    1. Vertex-disjoint cycles containing specified vertices in a bipartite graph (pages 145–166)

      Guantao Chen, Hikoe Enomoto, Ken-ichi Kawarabayashi, Katsuhiro Ota, Dingjun Lou and Akira Saito

      Article first published online: 2 APR 2004 | DOI: 10.1002/jgt.10159

    2. Some probabilistic restatements of the Four Color Conjecture (pages 167–179)

      Yuri Matiyasevich

      Article first published online: 2 APR 2004 | DOI: 10.1002/jgt.10178

    3. On possible counterexamples to Negami's planar cover conjecture (pages 183–206)

      Petr Hliněný and Robin Thomas

      Article first published online: 5 APR 2004 | DOI: 10.1002/jgt.10177

    4. Some remarks on domination (pages 207–210)

      D. Archdeacon, J. Ellis-Monaghan, D. Fisher, D. Froncek, P.C.B. Lam, S. Seager, B. Wei and R. Yuster

      Article first published online: 5 APR 2004 | DOI: 10.1002/jgt.20000

    5. Edge colorings of complete graphs without tricolored triangles (pages 211–216)

      András Gyárfás and Gábor Simony

      Article first published online: 5 APR 2004 | DOI: 10.1002/jgt.20001

    6. Forbidden induced subgraph characterization of cograph contractions (pages 217–226)

      Igor Ed. Zverovich and Inessa I. Zverovich

      Article first published online: 7 APR 2004 | DOI: 10.1002/jgt.20002

    7. The circular chromatic number of a digraph (pages 227–240)

      Drago Bokal, Gas̆per Fijavz, Martin Juvan, P. Mark Kayll and Bojan Mohar

      Article first published online: 7 APR 2004 | DOI: 10.1002/jgt.20003

SEARCH

SEARCH BY CITATION